# SDR A6WA200640288

- Difficulty date: July 20, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 8,511 hours, 8,476 cycles
- System (JASC): 2140 · Heating System
- Part: Pressure Valve
- Part number: 4020T35G04
- Part serial: 873655
- Condition: Odor
- Location: A/C System
- Part time: 8,511 hours, 8,476 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, HAD FUEL SMELL COMING FROM AIR CONDITIONING.  APU NOT RUNNING.  TROUBLESHOT FUEL SMELL DOWN TO ENGINE NR 1 EXCEPT SMELL IS NOT FUEL, BUT OIL.  ISOLATED OIL SMELL COMING ONLY FROM ENGINE NR 1 WITH EITHER PACK RUNNING.  WITH ENGINE NR 2 OR APU RUNNING PACKS THERE IS NO APPARENT SMELL BUT WITH PATH NR 1 OR NR 2 RUNNING FROM ENGINE NR 1 THERE IS A STRONG BURNED OIL SMELL COMING OUT OF THE PACK VENT.  (K)
